# SDR SIMA20230619001

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 17,782 hours, 11,765 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVR PRESSURE RTN TO MIA EMERGENCY DECLARED -C/A-OPC OF ENGINE PNEUMATIC BLEED SYSTEM IAW AMM 36-11-00 OK. NO MSG NOTED. MEL RESTORED.
